# SDR WRLA2007128

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S292916914400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION CORROSION FOUND AFT FUSELAGE FLOOR SUPPORT AT STA Y=2007 X=-23.5.  REPLACED DAMAGED SUPPORT PER MD11 SRM VOL II 51-31-01 REV 40.  REF EGAT NRC U05025.
